MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X12 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X12 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-03512
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fragment of a yukon polyaxial screw fractured off intra-operatively.The screw and the broken piece were removed and the procedure was completed successfully with no surgical delay and no adverse consequence to the patient.The event was initially reported to stryker via in medwatch (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.H3 other text : no product returned.

Brand Name
POLYAXIAL SCREW; SIZE Ø3.5X12 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16314868
Report Number3004774118-2023-00020
Device Sequence Number5759479
Product Code NKG
UDI-Device Identifier10888857349308
UDI-Public10888857349308
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-03512
Device Catalogue Number7601-03512
Device Lot Number269E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight99 KG